# SDR ASOA04310

- Difficulty date: April 13, 2004
- Submitted: July 9, 2004
- Operation: Air carrier
- Aircraft: N642AS
- Make and model: Aerosp ATR72
- Aircraft serial: 395
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A C-CHECK IN YUL, THE SEAT TRACKS FROM FS 39 TO FS 40 ON THE RIGHT SIDE AND FROM FS 39 TO FS 41 ON THE LEFT SIDE WERE FOUND TO BE CORRODED BEYOND LIMITS.  MAINTENANCE REMOVED AND REPLACED THE SEAT TRACKS FROM FS 39 TO FS 40 ON THE RIGHT SIDE AND FROM FS 39 TO FS 41 ON THE LEFT SIDE IAW SRM 51-25-04.  (M)
